# SDR SWAA2023033013013

- Difficulty date: March 7, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 867 FRAME WEB IS CRACKED 3' BELOW STRINGER S-8R; AT BIN RAIL FITTING.<[01] WILL BE ACCOMPLISHED ON CUSTOMER FAULT TTG8Q00JBFXZ.;[02] VERIFIED CORRECTIVE ACTION 1;[03] ALL STEPS COMPLETE
